| Model Number |
2AF284 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a cryo ablation procedure, air ingress was noted.The balloon catheter was replaced to resolve the issue. the case was completed with cryo. no patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that during a cryo ablation procedure, air ingress was noted.The balloon catheter was replaced to resolve the issue.The case was completed with cryo.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the 2af284 balloon catheter with lot number 16295 was returned and analyzed.No anomalies were identified during external visual inspection of the balloon, shaft, and handle segments.The balloon catheter smart chip data was reviewed.Data indicated the catheter was never used (no application performed).The balloon catheter was recognized and passed the electrical integrity verifications and performance test.The catheter completed the inflation, ablation, and thawing phases with no system notices generated.No performance issues were identified.All pressure and flow were in range and temperature curve had no oscillation or overshoot.During device compatibility inspection (balloon catheter insertion into sheath).The outer balloon distal bond measured 0.163 inches which is out of specification.The user may experience insertion into the sheath and also flushing and purging air from the sheath difficulties due to this issue.The outer balloon distal joint od was out of specification.The balloon catheter passed the returned product inspection as per specification.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.